| Model Number |
04.005.530S |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2022, the patient underwent hardware removal of tfna nail, lag screw and distal screws.Transitioned/revised patient to a total hip arthroplasty.Patient outcome is unknown.This report involves (1) 5.0mm ti locking screw w/t25 stardrive 40mm f/im nail-ster.This is report 3 of 4 for (b)(4).
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.